| Model Number |
004628 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Incorrect Measurement (1383); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the battery gauge was fluctuating.Additionally, it was reported that the pump's usb port was loose, and the pump battery intermittently could not be charged properly without the customer maneuvering the cable into the charging port at a certain angle.There was no reported adverse impact to the customer's blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.